I've been taking hydroxyzine for about 3 weeks. (Almost done with the bottle) one every 6 hours as needed for anxiety and I have been emotionless! I am having such a hard time caring about anything including my girlfriend and her emotions or feeling and this is so unlike me! Is this normal??? Please help.
Kamrijade; Sorry you have not gotten an answer, Sounds like you might be able to get by with a little lower dose. Your should talk with the doctor and let the doctor know how you are feeling if the anxiety is getting a bit better you can always stretch it out some between doses also. But you want to make sure it's okay with your doctor and also this could be a side effect of just the starting of this medication many times it well not hit you as hard with continued use.Hope that well make you feel a bit better. Good luck Chuck1957
- Hydroxyzine Information for Consumers
- Hydroxyzine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydroxyzine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2010 • 7 answers
Posted 27 Mar 2012 • 2 answers
Posted 27 Jun 2015 • 1 answer
Posted 30 Sep 2015 • 1 answer
Hydroxyzine - Has anyone else decided to stop all meds and battle anxiety naturally and spiritually?
Posted 7 Nov 2015 • 6 answers